On chaotic synchronization via impulsive control and piecewise constant arguments

2015-01-01
Mohamad S, Alwan
Xınzhı, Lıu
Akhmet, Marat
This paper is concerned with a system of differential equations with continuous and piecewise constants arguments of a delay type. An application to chaotic systems is presented and the synchronization problem is established, where the output of the sender system, evaluated at the piecewise constant arguments, is transmitted to the receiver system. A global synchronization is achieved via impulsive effects, which are evaluated at the discrete arguments. The methodology of Lyapunov function together with linear matrix inequality (LMI) is used to analyze the synchronization. This approach can be applied to chaos-based secure communications with transmission delay at individual moments. To justify the proposed theoretical result, the hyperchaotic Lü system is considered.
Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms

Suggestions

Stability criteria for linear Hamiltonian systems under impulsive perturbations
Kayar, Z.; Zafer, Ağacık (2014-03-01)
Stability criteria are given for planar linear periodic Hamiltonian systems with impulse effect by making use of a Lyapunov type inequality. A disconjugacy criterion is also established. The results improve the related ones in the literature for such systems.
On the stability at all times of linearly extrapolated BDF2 timestepping for multiphysics incompressible flow problems
AKBAŞ, MERAL; Kaya, Serap; Kaya Merdan, Songül (2017-07-01)
We prove long-time stability of linearly extrapolated BDF2 (BDF2LE) timestepping methods, together with finite element spatial discretizations, for incompressible Navier-Stokes equations (NSE) and related multiphysics problems. For the NSE, Boussinesq, and magnetohydrodynamics schemes, we prove unconditional long time L-2 stability, provided external forces (and sources) are uniformly bounded in time. We also provide numerical experiments to compare stability of BDF2LE to linearly extrapolated Crank-Nicolso...
Discrete linear Hamiltonian systems: Lyapunov type inequalities, stability and disconjugacy criteria
Zafer, Ağacık (2012-12-15)
In this paper, we first establish new Lyapunov type inequalities for discrete planar linear Hamiltonian systems. Next, by making use of the inequalities, we derive stability and disconjugacy criteria. Stability criteria are obtained with the help of the Floquet theory, so the system is assumed to be periodic in that case.
On periodic solutions of differential equations with piecewise constant argument
Akhmet, Marat (Elsevier BV, 2008-10-01)
The periodic quasilinear system of differential equations with small parameter and piecewise constant argument of generalized type [M.U. Akhmet, Integral manifolds of differential equations with piecewise constant argument of generalized type, Nonlinear Anal. TMA, 66 (2007) 367-383, M.U. Akhmet, On the reduction principle for differential equations with piecewise argument of generalized type, J. Math. Anal. Appl. 336 (2007) 646-663] is addressed. We consider the critical case, when associated linear homogen...
Forced Oscillation of Second-Order Impulsive Differential Equations with Mixed Nonlinearities
ÖZBEKLER, ABDULLAH; Zafer, Ağacık (2011-07-08)
In this paper we give new oscillation criteria for a class of second-order mixed nonlinear impulsive differential equations having fixed moments of impulse actions. The method is based on the existence of a nonprincipal solution of a related second-order linear homogeneous equation.
Citation Formats
A. Mohamad S, L. Xınzhı, and M. Akhmet, “On chaotic synchronization via impulsive control and piecewise constant arguments,” Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, pp. 53–67, 2015, Accessed: 00, 2021. [Online]. Available: http://online.watsci.org/abstract_pdf/2015v22/v22n1b-pdf/5.pdf.